Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 14, NWS Mobile, AL

February 11, 2014

NWS Mobile, AL issued this small craft advisory at Feb 11, 2014, 9:30 PM CST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2014, 9:30 PM CST (03:30 UTC)
Expired
Feb 13, 2014, 11:37 AM CST
In force
38 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS74 KMOB 120330
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CST TUE FEB 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR AREA COASTAL WATERS INTO
WEDNESDAY MORNING...

.AN APPROACHING SURFACE LOW WILL BRING STRONG...MAINLY OFFSHORE FLOW
TO THE AREA AS IT PASSES OVER THE AREA..

GMZ630>635-650-655-670-675-121130-
/O.NEW.KMOB.SC.Y.0014.140212T0330Z-140212T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
930 PM CST TUE FEB 11 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST AROUND 20 KNOTS.

* SEAS: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
424 
WHUS74 KMOB 120943
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
343 AM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL NOON CST THURSDAY...

.A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH MIDDAY THURSDAY IN RESPONSE TO DEVELOPING AREA OF LOW
PRESSURE TRACKING EASTWARD OVER THE NORTHERN GULF FOLLOWED BY A
STRONG COLD FRONT IN THE WAKE OF THE LOW CENTER MOVING ACROSS THE
NORTHERN GULF EARLY TONIGHT.

GMZ630>635-650-655-670-675-121745-
/O.EXT.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
343 AM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. 

* SEAS: 3 TO 5 OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY AND
  INLAND WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
536 
WHUS74 KMOB 121551
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
951 AM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL NOON CST THURSDAY...

.A STRONG NORTHERLY WIND WILL REDEVELOP OVER THE MARINE AREA THIS
AFTERNOON AND TONIGHT AS A SURFACE LOW MOVES EAST OF THE AREA. 

GMZ630>635-650-655-670-675-130000-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
951 AM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS LATE
  THIS AFTERNOON THROUGH THURSDAY MORNING. 

* SEAS: 3 TO 5 OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY 
  AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
178 
WHUS74 KMOB 122140
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA THROUGH THURSDAY MORNING...

.A STRONG NORTHERLY WIND WILL REDEVELOP OVER THE MARINE AREA TONIGHT
AS A SURFACE LOW MOVES EAST OF THE AREA.

GMZ630>635-650-655-670-675-130600-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
340 PM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS.

* SEAS: 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT. BAY 
  AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
343 
WHUS74 KMOB 130316
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA THROUGH THURSDAY MORNING...

.A STRONG NORTHERLY WIND WILL REDEVELOP OVER THE MARINE AREA
TONIGHT AS A SURFACE LOW MOVES EAST OF THE AREA.

GMZ630>635-650-655-670-675-131130-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
916 PM CST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS.

* SEAS: 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM 
  OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
896 
WHUS74 KMOB 131203
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL 
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM 
THROUGH MIDDAY...

.A STRONG NORTHERLY WIND FLOW WILL GRADUALLY DIMINISH THROUGH THIS
AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH
MIDDAY. 

GMZ630>635-131315-
/O.CAN.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
603 AM CST THU FEB 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

GMZ650-655-670-675-131800-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
603 AM CST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS THROUGH MIDDAY.

* SEAS: 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT
  THROUGH MIDDAY. BAY AND INLAND WATERS CHOPPY TO ROUGH THROUGH
  MIDDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
821 
WHUS74 KMOB 131737
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1137 AM CST THU FEB 13 2014

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

GMZ650-655-670-675-131845-
/O.CAN.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1137 AM CST THU FEB 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS ACROSS THE MARINE AREA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:57 PM CST, 5 hours 33 minutes earlier.

Area forecast discussion, Feb 11, 3:57 PM CST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CST TUE FEB 11 2014

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...WATER VAPOR IMAGERY
SHOWS A SHORTWAVE SHEAR AXIS PUSHING ACROSS THE NORTHWEST FLORIDA
PANHANDLE AND THE NORTHERN GULF WATERS THIS AFTERNOON.
LIFT/PRECIPITATION ASSOCIATED WITH THIS FEATURE HAS SHIFTED OVER
COASTAL PORTIONS OF THE WESTERN FLORIDA PANHANDLE AND OVER NORTHERN
PORTIONS OF OUR GULF MARINE ZONES THIS AFTERNOON...WHILE
PRECIPITATION HAS MOSTLY ENDED OVER INTERIOR PORTIONS OF THE FORECAST
AREA. THIS LULL IN RAINFALL WILL BE BRIEF HOWEVER AS REGIONAL RADAR
IMAGERY ALREADY SHOWS THE NEXT BATCH OF RAIN DEVELOPING ACROSS
TEXAS/LOUISIANA ALONG AND AHEAD OF THE NEXT SHORTWAVE TROUGH EMBEDDED
WITHIN THE WESTERLY FLOW ALOFT. A SOLID OVERCAST DECK OF LOW CLOUDS
AND CONTINUED NORTHERLY WINDS HAS CONTINUED TO BRING A COOL AIRMASS
SOUTHWARD ACROSS THE REGION...AND TEMPERATURES SO FAR THIS AFTERNOON
HAVE RANGED FROM THE MID TO UPPER 30S OVER INTERIOR SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA...THE LOWER TO MID 40S OVER CENTRAL
PORTIONS OF THE AREA...TO THE LOWER TO MID 50S ACROSS COASTAL
PORTIONS OF NORTHWEST FLORIDA.

RAIN WILL CONTINUE TO INCREASE IN COVERAGE ACROSS THE FORECAST AREA
LATE THIS AFTERNOON INTO THIS EVENING AS THE NEXT SHORTWAVE TROUGH
ADVANCES EASTWARD TOWARD THE LOWER MISSISSIPPI RIVER VALLEY...AND AS
A SURFACE LOW TRACKS NORTHEASTWARD ACROSS THE NORTHERN GULF OF
MEXICO. COVERAGE LOOKS TO BE WIDESPREAD ACROSS OUR AREA...SO WILL
KEEP A NEAR 100 PERCENT CHANCE OF RAIN IN THE FORECAST ACROSS MOST
OF THE REGION TONIGHT. WE WILL CONTINUE TO MENTION LOCALLY HEAVY
RAINFALL IN THE WEATHER GRIDS TONIGHT. THERE WILL ALSO BE SOME WEAK
ELEVATED INSTABILITY AVAILABLE NEAR THE SURFACE LOW TRACK...WHICH
WILL SUPPORT THE DEVELOPMENT OF A FEW THUNDERSTORMS ACROSS COASTAL
PORTIONS OF THE AREA AND THE ADJACENT GULF WATERS TONIGHT. WE HAVE
OTHERWISE CONTINUED TO TREND OVERNIGHT LOW TEMPERATURES TOWARD THE
COOLER GUIDANCE TONIGHT...WITH TEMPERATURES GENERALLY EXPECTED TO
REMAIN STEADY FROM THE MID TO UPPER 30S OVER THE INTERIOR
NORTHWEST...AROUND 40 TO THE MID 40S OVER CENTRAL PORTIONS OF THE
CWFA...WITH LOWS IN THE UPPER 40S TO AROUND 50 EXPECTED NEAR THE
IMMEDIATE COAST.

THE SHORTWAVE TROUGH AXIS WILL CONTINUE TO DEEPEN AS IT APPROACHES
THE TENNESSEE VALLEY AND NORTHERN MISSISSIPPI/ALABAMA WEDNESDAY.
DEEP LAYER MOISTURE/LIFT WILL SUPPORT THE CONTINUED DEVELOPMENT OF
WIDESPREAD RAIN ACROSS MOST OF OUR AREA THROUGH THE MORNING HOURS
WEDNESDAY. PRECIPITATION SHOULD BEGIN TO TAPER IN COVERAGE OVER
WESTERN AREAS BY WEDNESDAY AFTERNOON AS FOCUS FOR RAIN SHIFTS
EASTWARD ALONG WITH THE EASTWARD MOVING SHORTWAVE TROUGH AXIS. STORM
TOTAL RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES WITH ISOLATED AMOUNTS
OVER 3 INCHES STILL WILL BE POSSIBLE BY LATE WEDNESDAY AFTERNOON.
COLD ADVECTION/NORTHERLY WINDS/OVERCAST SKIES WILL SUPPORT ANOTHER
DAY OF WELL BELOW NORMAL TEMPERATURES...AND HAVE CONTINUED TO
UNDERCUT MAV GUIDANCE BY SEVERAL DEGREES ACROSS MOST LOCATIONS.

SURFACE LOW LIFTS EAST NORTHEAST OFF THE SOUTHEAST US COAST
WEDNESDAY NIGHT. ON THE BACK EDGE OF THE DEPARTING LOW...WILL BE
WRAP AROUND LOW CLOUDS/MOISTURE WHICH MAY COMBINE WITH CRITICALLY
LOW LAYER THICKNESS VALUES...RESULTING IN A BRIEF WINDOW OF A LIGHT
RAIN CHANGEOVER TO LIGHT SNOW OR SNOW FLURRIES/LIGHT SLEET MIX ALONG
AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO URIAH AND ANDALUSIA
ALABAMA. WITH DRIER AIR MOVING IN QUICKLY BEHIND THE RAPIDLY
DEPARTING LOW THROUGH THE COURSE OF THE NIGHT...IT APPEARS THE
LIMITED DURATION OF LINGERING MOISTURE SUGGESTS LITTLE TO NO
ACCUMULATION. SOMETHING FORECASTERS WILL MONITOR IN LATER PACKAGES.
OVERNIGHT LOWS FORECAST IN THE LOWER/MID 30S NORTH OF I-10 TO UPPER
30S BEACH AREAS. /10

.LONG TERM [THURSDAY THROUGH TUESDAY]...SURFACE HIGH PRESSURE BUILDS
EAST ACROSS THE NORTHER GULF THURSDAY...WITH A LIGHT NORTHWEST WIND
IN THE MORNING BECOMING WESTERLY IN THE AFTERNOON. CLOUDS CLEARING
WITH MOSTLY SUNNY SKIES ANTICIPATED OVER THE FORECAST AREA THURSDAY.
TEMPERATURES MODERATE WITH HIGHS ON THURSDAY IN THE MID/UPPER 50S
WARMING TO A RANGE OF 61 TO 66 DEGREES ON FRIDAY AS THE HIGH SHIFTS
INTO THE SOUTHWEST ATLANTIC.

A PASSING UPPER SHORTWAVE WILL SEND A WEAK DRY COLD FRONT THROUGH
THE REGION FRIDAY EVENING...BUT WITH SURFACE HIGH PRESSURE QUICKLY
REBUILDING ACROSS THE SOUTHEAST STATES OVER THE WEEKEND INTO EARLY
NEXT WEEK...THE REGION WILL ENJOY A RETURN TO ABOVE SEASONABLE
TEMPERATURES. HIGHS WILL BE IN THE MID TO UPPER 60S OVER THE
WEEKEND...WITH LOWER 70S MOST INLAND AREAS MONDAY AND TUESDAY AND MID
TO UPPER 60S ALONG THE COAST. COLDEST OVERNIGHT LOWS WILL BE FRIDAY
MORNING WITH TEMPERATURES LOWER 30S NORTH TO LOWER 40S BEACHES.
OVERNIGHT LOWS WILL TREND HIGHER THEREAFTER MODIFYING INTO THE
LOWER TO MID 50S AREA WIDE BY TUESDAY MORNING.

A SLIGHT CHANCE OF RAIN SHOWERS WILL RETURN MONDAY NIGHT INTO TUESDAY
AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTHWEST. /22

&&

.AVIATION [18Z TERMINAL FORECAST DISCUSSION]...IFR TO LIFR CEILINGS
TO PERSIST THROUGH THE FORECAST PERIOD AS MOISTURE REMAINS TRAPPED
IN THE STEEP FRONTAL INVERSION OVERLYING THE AREA...AS THE COLD
FRONT REMAINS STALLED JUST OFF THE COAST. VSBYS SHOULD REMAIN
PREDOMINANTLY VFR WITH SOME MVFR TODAY AS THE RAIN TAPERS
OFF...OVERRUNNING WEAKENS AND A SURFACE WAVE DEVELOPS OVER THE
WESTERN GULF.  VSBYS WILL DROP BELOW IFR CRITERIA TONIGHT AS THE
DEVELOPING SURFACE LOW APPROACHES THE AREA AS RAINFALL INCREASES IN
COVERAGE AND INTENSITY...HEAVY AT TIMES WITH ISOLATED THUNDERSTORMS
INTO THE EARLY MORNING WEDNESDAY. /08 JW

&&

.MARINE...A STATIONARY FRONTAL BOUNDARY WILL REMAIN STRETCHED OVER
THE NORTHERN GULF OF MEXICO TONIGHT...KEEPING A MODERATE NORTH TO
NORTHEAST FLOW OVER THE NEARSHORE WATERS...WITH EAST TO SOUTHEAST
FLOW EXPECTED TO THE SOUTH OF THIS FEATURE. A SURFACE LOW WILL TRACK
NORTHEASTWARD OVER THE NORTHERN GULF TONIGHT...AND WILL BRING
WIDESPREAD RAIN SHOWERS AND A FEW THUNDERSTORMS TO THE MARINE AREA.
LOCALLY HEAVY RAIN WILL BE POSSIBLE. THE LOW WILL MOVE EAST OF THE
REGION WEDNESDAY AFTERNOON AND EVENING AS ANOTHER SURGE OF COLDER
AIR SPREADS SOUTHWARD INTO THE NORTHERN GULF. MODERATE TO STRONG
OFFSHORE FLOW WILL DEVELOP WEDNESDAY EVENING INTO THURSDAY
MORNING...AND A SMALL CRAFT ADVISORY MAY BECOME REQUIRED. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      40  49  35  57  37 / 100  90  30  05  00
PENSACOLA   47  52  38  57  41 / 100 100  30  05  00
DESTIN      50  54  39  56  44 /  90 100  30  05  00
EVERGREEN   40  45  33  56  33 / 100 100  30  05  00
WAYNESBORO  37  45  30  55  32 / 100  70  30  00  00
CAMDEN      38  44  31  54  32 / 100  80  30  00  00
CRESTVIEW   45  48  33  58  33 /  90 100  30  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 11, 3:47 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CST TUE FEB 11 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-122200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
347 PM CST TUE FEB 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A LOW PRESSURE SYSTEM APPROACHING THE ALABAMA AND WESTERN FLORIDA
COASTAL WATERS TOWARD DAYBREAK BRINGS THE POTENTIAL OF MODERATE TO
LOCALLY HEAVY RAINS. A GENERAL ONE TO TWO INCHES OF RAIN IS FORECAST
WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A FEW AREAS MAY EXPERIENCE
NUISANCE TYPE FLOODING IN LOWER LYING AREAS AND OTHER AREAS THAT HAVE
POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SURFACE LOW LIFTS EAST NORTHEAST OFF THE SOUTHEAST COAST WEDNESDAY
NIGHT. ON THE BACK EDGE OF THE DEPARTING LOW...WILL BE WRAP AROUND
LOW CLOUDS AND MOISTURE...WHICH WHEN COMBINED WITH A DEEPER LAYER OF
COLDER AIR...SUGGESTS SOME POTENTIAL FOR A CHANGE OVER TO LIGHT SNOW
OR SNOW FLURRIES...LIGHT SLEET MIX ALONG AND NORTH OF A LINE FROM
WIGGINS MISSISSIPPI TO URIAH AND ANDALUSIA ALABAMA. WITH DRIER AIR
MOVING IN QUICKLY BEHIND THE RAPIDLY DEPARTING LOW THROUGH THE COURSE
OF THE NIGHT...IT APPEARS THE LIMITED DURATION OF LINGERING MOISTURE
SUGGESTS LITTLE TO NO ACCUMULATION. SOMETHING FORECASTERS WILL
MONITOR IN LATER PACKAGES.

NO HAZARDOUS WEATHER FORECAST THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-122200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
347 PM CST TUE FEB 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

LOW PRESSURE APPROACHING THE ALABAMA AND WESTERN FLORIDA COASTAL
WATERS TOWARD DAYBREAK BRINGS THE POTENTIAL OF MODERATE TO LOCALLY
HEAVY...VISIBILITY REDUCING RAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IN THE WAKE OF A PASSING LOW PRESSURE SYSTEM...HAZARDOUS CONDITIONS
FOR SMALLER MARINE CRAFT WEDNESDAY NIGHT THROUGH THURSDAY COMES IN
THE FORM OF STRONG OFFSHORE FLOW AND BUILDING SEAS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:39 AM CSTAreal Flood AdvisoryMOBMobile3 hr
Feb 12, 3:13 AM CSTSpecial Marine WarningMOB92 min
Feb 12, 11:26 AM CSTRiver Flood WarningMOBGeorge, Greene, Perry4 days

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.